Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 1, NWS Gaylord, MI

February 24, 2017Missaukee County, Wexford County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Feb 24, 2017, 3:40 PM EST for Missaukee County, Wexford County, Michigan. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2017, 3:40 PM EST (20:40 UTC)
Expired
Feb 24, 2017, 4:15 PM EST
In force
35 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Missaukee County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 76 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 3:42 PM ESTHAIL 1.53 N Mcbain, MIDELAYED REPORT. OBTAINED FROM PICTURES ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Feb 24, 3:47 PM ESTHAIL 13 Ne Lucas, MIROAD COMMISSION USING PLOWS TO CLEAR HAIL COVERED ROADWAYS.
Feb 24, 4:00 PM ESTHAIL 0.75Lucas, MI.
Feb 24, 4:19 PM ESTHAIL 0.882 Sw Mcbain, MI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 761 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
400 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
761 m²/s²
0-3 km storm-relative helicity
846 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KAPX 242040
SVRAPX
MIC113-165-242115-
/O.NEW.KAPX.SV.W.0001.170224T2040Z-170224T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
340 PM EST FRI FEB 24 2017

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wexford County in northern Michigan...
  Missaukee County in northern Michigan...

* Until 415 PM EST

* At 339 PM EST, a severe thunderstorm was located over Lucas, or 7
  miles south of Lake City, moving northeast at 55 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Cadillac, Lake City, Mcbain, Moorestown, Falmouth, Lucas, Merritt
  and Stittsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4423 8543 4451 8501 4451 8485 4429 8485
      4416 8512 4416 8535
TIME...MOT...LOC 2039Z 230DEG 46KT 4422 8525 

HAIL...1.00IN
WIND...<50MPH
 
$$

adam
1 follow-up statement
086 
WWUS53 KAPX 242055
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
355 PM EST FRI FEB 24 2017

MIC165-242104-
/O.CAN.KAPX.SV.W.0001.000000T0000Z-170224T2115Z/
Wexford MI-
355 PM EST FRI FEB 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEXFORD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4451 8501 4451 8485 4434 8485 4420 8509
      4434 8527
TIME...MOT...LOC 2054Z 230DEG 46KT 4435 8504 

$$

MIC113-242115-
/O.CON.KAPX.SV.W.0001.000000T0000Z-170224T2115Z/
Missaukee MI-
355 PM EST FRI FEB 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR CENTRAL MISSAUKEE COUNTY...

At 354 PM EST, a severe thunderstorm was located 7 miles north of
Falmouth, or 8 miles east of Lake City, moving northeast at 55 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Lake City, Falmouth, Moorestown, Merritt and Stittsville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4451 8501 4451 8485 4434 8485 4420 8509
      4434 8527
TIME...MOT...LOC 2054Z 230DEG 46KT 4435 8504 

HAIL...1.00IN
WIND...<50MPH
 
$$

adam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 12:49 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Feb 24, 12:49 PM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1249 PM EST Fri Feb 24 2017

.UPDATE...
Issued at 1143 AM EST Fri Feb 24 2017

Sfc low is moving across nrn IL late this morning with a warm
front about to move into far srn lower Michigan. One shortwave
working with good upper level divergence and deep layer WAA has
produced a good round of a wintry mix, which was exiting NE lower
and eastern upper. Deep moisture has stripped out aloft back
behind this precipitation and now we are transitioning over to
more of a drizzle/freezing drizzle scenario, the freezing stuff to
be located more so across far NW lower and eastern upper.

Question for this afternoon is, will we get some deeper convection
to fire off across the region. Main upper trough axis is going to
throw some additional weaker vorticity up our way, and latest WV
imagery shows some deeper moisture back across srn Wisconsin, and
even deeper moisture from srn IL into SE MO which will be part of
expected showers and storms well south of us. Thinking that the
better potential for showers/higher QPF will be across our SE CWA
within low level convergence and better upper divergence. Also,
possibly far western sections of CHIP/Mack counties of eastern
upper. There, expected additional low level convergence sets up
as the deeper moisture from srn WI lifts north, and where
better WAA and possible FGEN forcing will lay out. This should
take place later this afternoon.

Precip type will continue to transition over to more liquid from
SE to NW...with only NW sections of Chip/Mack seeing snow all day.

Will be gradually peeling south and eastern counties out of the
advisory over the next hour.

&&

.NEAR TERM...(Today and Tonight)
Issued at 315 AM EST Fri Feb 24 2017

...Accumulating snow...mixed precip and thunder...

High Impact Weather Potential...Accumulating snow and mixed precip
causing hazardous travel...along with a chance of thunder.

Pattern Synopsis/Forecast...Deep low pressure center has reached
Missouri early this morning with a cut-off upper low over the
Central Plains. Deep moisture continues to surge northward ahead of
this system into the Upper Mississippi Valley and the Great Lakes
region feeding into an area of strengthening deformation and upper
level divergence ahead of the upper low. So far...majority of precip
has been of the frozen variety across our CWA...with the exception
of some mixed precip in our far SE CWA where the warm nose is
already beginning to take shape per model soundings. All Southern
Lower Michigan obs are reporting all rain...with both obs and radar
data over Southern Wisconsin indicating some mixed precip occurring
attm.

Low pressure center will continue to lift NE out of Missouri...thru
Illinois today and into Southern Lower Michigan by this evening...
finally reaching Lake Huron by late tonight. Warm moist air will
continue to surge northward thru Michigan ahead of this system as
lift via deformation and upper divergence further strengthens.
Developing warm nose aloft will lead to the expansion of an area of
mixed precip (sleet and freezing rain) across Northern Lower
Michigan this morning...which will lift further north into the tip
of the Mitt and Eastern Upper Michigan this afternoon. Surface temps
will gradually warm to above freezing south of this area...switching
mixed precip over to all rain as it does so. Strengthening
instability will lend to a chance of thunder just about anywhere
across Lower Michigan...especially within areas that have switched
over to plain rain and convection becomes more upright.

Primary Forecast Concerns...Potential new snowfall and ice amounts
are the main forecast issues thru tonight. Short term models have
leaned just a bit colder which might argue for more snow.
However...with temps quickly rising back to and above freezing
during the morning...expect snowfall will continue to be rather wet.
Still expect new snow amounts will fall within advisory
criteria...as will potential ice amounts from the expected period of
sleet and freezing rain...occurrence of which should be transient as
low level warm air makes steady northward progress thru today. New
snow amounts today will be a general 1-3 inches with highest amounts
of 2 to 5 inches across the tip of the Mitt and the Straits area.
Ice accumulations will generally be around a tenth of an inch or
less...most of which should melt this afternoon as temps warm above
freezing across most of Northern Lower Michigan.

Precip will switch back over to mixed this evening as low levels...
including the warm nose aloft...gradually cool once CAA begins on
the backside of the departing low. Precip will switch over to mainly
snow overnight from NW to SE with continued CAA. Expect another inch
or two of new snow tonight...especially across Eastern Upper
Michigan where precip will switch to all snow earlier. Low temps
tonight will range form the mid 20s in Eastern Upper Michigan to the
mid 30s near Saginaw Bay.

&&

.SHORT TERM...(Saturday through Sunday night)
Issued at 315 AM EST Fri Feb 24 2017

...Changeable weather continues...

Saturday through Sunday night...

Saturday...Low pressure continues to track off to our northeast.
Meanwhile...parent upper level low cuts across northern Michigan.
Remnant synoptic moisture in combination with increasing over lake
instability is expected to lead to lake effect/enhanced snow
showers. Accumulations will range from less than an inch southeast
to upwards of three inches or so in west northwest flow favored
areas including Gaylord. Gusty winds will likely lead to blowing and
drifting snow as well. Highs ranging from the middle 20s north to
the middle 30s south.

Saturday night...Lingering west northwest lake effect through the
evening hours with less than an inch accumulation as moisture
decreases and short wave ridging increases. Lows in the middle teens
to middle 20s.

Sunday into Sunday night...An Alberta Clipper zips across the region
bringing mainly light snow to the region (highest pops northwest).
Marginally cold enough for a bit of lake enhancement in west or west
southwest flow favored areas. Over lake instability and moisture
wane Sunday night likely ending any lingering activity. Still a
little far out into the future for exact accumulations but a general
1 to perhaps 3 inches looks like a good first guess. Highs ranging
from the upper 20s to middle 30s. Lows in the upper teens to middle
20s.

.LONG TERM...(Monday through Thursday)
Issued at 315 AM EST Fri Feb 24 2017

Roller coaster ride continues with another
area of low pressure likely moving across or just to the northwest
of the area Tuesday. This would place the region on the warm side of
the system likely leading to snow changing to rain Tuesday. Somewhat
cooler air then follows for later Wednesday into Thursday yielding
chances for mainly light lake effect snow showers (though a weak
clipper may be in the mix too at some point). Highs generally in the
mild middle 30s to middle 40s for Monday through Wednesday then the
upper 20s to lower 30s Thursday. Lows in the 20s to lower 30s,
except for some teens Wednesday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1245 PM EST Fri Feb 24 2017

Low pressure will track from nrn IL through Lake Huron over the
TAF period. Warm air wrapping into the airports will bring light
rain and drizzle for TVC/MBL/APN this afternoon and into the
evening, while PLN will see snow turn to a wintry mix. Colder air
will then fill into the region through the remainder of the night
and Saturday, changing everything over to snow. The snow will lake
effect Saturday with gusty NW winds developing.

Easterly winds will weaken through evening and become
variable/more northerly before the gusty NW winds develop
Saturday.

&&

.MARINE...
Issued at 315 AM EST Fri Feb 24 2017

Winds and waves will gradually strengthen to gale warning criteria
today and will continue into tonight as deep low pressure lifts NE
thru Southern Lower Michigan. Widespread precip will beginning as
snow early this morning...switching to mixed precip...then rain
today...and then back over to mixed and eventually snow tonight as
cold air sweeps back into the region in the wake of the departing
low.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY until 2 PM EST this afternoon for MIZ020-
     021-025-026-031.
     WINTER WEATHER ADVISORY until 1 AM EST Saturday for MIZ008-
     015>019-022>024.
LH...SMALL CRAFT ADVISORY until 7 PM EST this evening for LHZ349.
     GALE WARNING until 1 AM EST Saturday for LHZ345>348.
LM...SMALL CRAFT ADVISORY until 7 PM EST this evening for LMZ323.
     GALE WARNING until 1 AM EST Saturday for LMZ341-342.
     GALE WARNING until 7 PM EST this evening for LMZ344>346.
LS...NONE.
&&

UPDATE...SMD
NEAR TERM...MLR
SHORT TERM...AJS
LONG TERM...AJS
AVIATION...SMD
MARINE...MLR
Hazardous weather outlook, Feb 24, 3:19 AM EST, 12 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
319 AM EST Fri Feb 24 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
251200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-5NM East of
Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National
Marine Sanctuary-Sturgeon Pt to Alabaster MI-Grand Traverse Bay
south of a line Grand Traverse Light to Norwood MI-Seul Choix Point
to 5NM West of Mackinac Bridge-Norwood MI to 5NM West of Mackinac
Bridge including Little Traverse Bay-Sleeping Bear Point to Grand
Traverse Light MI-Point Betsie to Sleeping Bear Point MI-Manistee to
Point Betsie MI-Whitefish Bay (U.S. Portion)/Whitefish Point to
Point Iroquois MI-St. Marys River Point Iroquois to E.
Potagannissing Bay-Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-
Charlevoix-Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand
Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee-
Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
319 AM EST Fri Feb 24 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and Tonight.

A wintry mix of snow...rain and freezing rain will continue today
into tonight. Precipitation near and south of M-32 will eventually
become mostly rain. Accumulations of snow and ice are expected,
especially north of M-32. See ongoing advisories for further details.

There is a chance for thunderstorms in northern lower Michigan
today into this evening.

Gale force gusts are expected on most of the nearshore waters of
northern Michigan today and tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Accumulating lake effect snow is expected in the typical snowbelt
areas Saturday into Saturday evening...with gusty winds leading to
areas of blowing snow.

Gale force gusts will continue on most of the nearshore waters of
northern Michigan into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and snow
and rain reports to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Feb 24, 11:30 AM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1130 AM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             4 WSW BATES             44.73N 85.51W
02/24/2017  M4.6 INCH        GRAND TRAVERSE     MI   COCORAHS

            COCORAHS STATION 4 WSW BATES /MI-GT-25/.

0800 AM     SNOW             1 W PETOSKEY            45.37N 84.98W
02/24/2017  M4.0 INCH        EMMET              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PETOSKEY /PETM4/.

0830 AM     SNOW             2 ENE SHARON            44.59N 85.05W
02/24/2017  M4.0 INCH        KALKASKA           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION KALKASKA 11SE
            /KSEM4/.

0730 AM     SNOW             2 WNW TRAVERSE CITY     44.76N 85.64W
02/24/2017  M3.7 INCH        GRAND TRAVERSE     MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION TRAVERSE CITY MUNSON
            /TCMM4/.

0800 AM     SNOW             1 NE BINGHAM            44.88N 85.68W
02/24/2017  M3.5 INCH        LEELANAU           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION NW MICHIGAN RES FARM
            /NWFM4/.

0800 AM     SNOW             GAYLORD                 45.03N 84.68W
02/24/2017  M3.4 INCH        OTSEGO             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GAYLORD /GAYM4/.

0700 AM     SNOW             1 SW ATLANTA            44.99N 84.16W
02/24/2017  M3.4 INCH        MONTMORENCY        MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ATLANTA 1SW /ATLM4/.

0800 AM     SNOW             2 W GAYLORD             45.03N 84.71W
02/24/2017  M3.4 INCH        OTSEGO             MI   COCORAHS

            COCORAHS STATION 1 W GAYLORD /MI-OT-4/.

0800 AM     SNOW             5 S BENZONIA            44.54N 86.11W
02/24/2017  M3.3 INCH        BENZIE             MI   COCORAHS

            COCORAHS STATION 5 S BENZONIA /MI-BZ-1/.

0700 AM     SNOW             4 SE HONOR              44.63N 85.97W
02/24/2017  M3.3 INCH        BENZIE             MI   COCORAHS

            COCORAHS STATION 3 SE HONOR /MI-BZ-2/.

0700 AM     SNOW             4 NW DEVILS LAKE        45.03N 83.56W
02/24/2017  M3.2 INCH        ALPENA             MI   MESONET

            MESONET STATION SNOW PAID OBSERVER FOR KAPN
            /ALPM4/.

0654 AM     SNOW             5 S CATHRO              45.08N 83.56W
02/24/2017  M3.2 INCH        ALPENA             MI   ASOS

            ASOS STATION PHELPS COLLINS FIELD /APN/.

0830 AM     SNOW             3 ENE KINGSLEY          44.60N 85.48W
02/24/2017  M3.2 INCH        GRAND TRAVERSE     MI   COCORAHS

            COCORAHS STATION 2 ENE KINGSLEY /MI-GT-21/.

0800 AM     SNOW             5 ENE ARCADIA           44.53N 86.13W
02/24/2017  M3.2 INCH        BENZIE             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BEULAH 7SSW /BEUM4/.

0630 AM     SNOW             LOVELLS                 44.80N 84.46W
02/24/2017  M3.0 INCH        CRAWFORD           MI   COCORAHS

            COCORAHS STATION LOVELLS /MI-CF-9/.

&&

NWS GAYLORD MI
IRIS SYSTEM
Special weather statement, Feb 24, 2:51 PM EST, 49 minutes before
Special Weather Statement
National Weather Service Gaylord MI
251 PM EST FRI FEB 24 2017

MIZ029-034-035-242030-
Roscommon-Ogemaw-Oscoda-
251 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OGEMAW...EASTERN
ROSCOMMON AND OSCODA COUNTIES...

At 250 PM EST, a strong thunderstorm was located over Lake St. Helen,
or over St. Helen, moving northeast at 55 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Mio, St. Helen, McKinley, Rose City, Lake St. Helen, Twin Lakes Area,
Fairview, Luzerne, Rose Township, Clear Lake, Lupton, Mack Lake,
Rifle River State Park and Foster Township.

LAT...LON 4443 8466 4452 8451 4451 8438 4459 8437
      4484 8391 4478 8389 4444 8389 4421 8447
TIME...MOT...LOC 1950Z 240DEG 49KT 4436 8446

MSB
Special weather statement, Feb 24, 3:25 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Gaylord MI
325 PM EST FRI FEB 24 2017

MIZ024-029-030-242115-
Alcona-Alpena-Oscoda-
325 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT ALCONA...SOUTH CENTRAL ALPENA
AND SOUTHEASTERN OSCODA COUNTIES...

At 324 PM EST, a strong thunderstorm was located over McKinley, or 9
miles northwest of Glennie, moving northeast at 55 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Ossineke, The Town Of Hubbard Lake, McKinley, Lincoln, Spruce,
Curran, Hubbard Lake, Negwegon State Park, Black River, Lost Lake
Woods, Barton City, Curtisville and Milen Township.

LAT...LON 4451 8392 4467 8404 4499 8337 4476 8318
TIME...MOT...LOC 2024Z 240DEG 49KT 4463 8388

adam

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:51 PM ESTSpecial Weather StatementAPXOscoda39 min
Feb 24, 3:25 PM ESTSpecial Weather StatementAPXAlpena50 min
Feb 24, 4:01 PM ESTSpecial Weather StatementAPXGladwin29 min
Feb 24, 4:06 PM ESTSevere Thunderstorm WarningAPXCrawford, Missaukee, Roscommon24 min
Feb 24, 4:30 PM ESTSevere Thunderstorm WarningAPXCrawford, Montmorency, Oscoda45 min
Feb 24, 4:34 PM ESTSpecial Weather StatementAPXCrawford, Missaukee41 min
Feb 24, 5:34 PM ESTSpecial Weather StatementAPXOgemaw26 min
Feb 24, 5:36 PM ESTSpecial Weather StatementAPXAntrim24 min
Feb 24, 6:05 PM ESTSpecial Weather StatementAPXOscoda25 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.